Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 14, Issue 2 (Apr 2011)

Issues

Abstract involutions of algebraic groups and of Kac–Moody groups

Ralf Gramlich
  • Fachbereich Mathematik, TU Darmstadt, Schloßgartenstr. 7, 64289 Darmstadt, Germany and School of Mathematics, University of Birmingham, Edgbaston, Birmingham, B15 2TT, United Kingdom
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Max Horn / Bernhard Mühlherr
Published Online: 2010-07-21 | DOI: https://doi.org/10.1515/jgt.2010.033

Abstract

Based on the second author's thesis [Horn, Involutions of Kac–Moody groups, TU Darmstadt, 2008], in this article we provide a uniform treatment of abstract involutions of algebraic groups and of Kac–Moody groups using twin buildings, RGD systems, and twisted involutions of Coxeter groups. Notably we simultaneously generalize the double coset decompositions established in [Helminck, Wang, Adv. Math. 99: 26–96, 1993] and [Springer, Algebraic groups and related topics: 525–543, North-Holland, 1984] for algebraic groups and in [Kac, Wang, Adv. Math. 92: 129–195, 1992] for certain Kac–Moody groups, we analyze the filtration studied in [Devillers, Mühlherr, Forum Math. 19: 955–970, 2007] in the context of arbitrary involutions, and we answer a structural question on the combinatorics of involutions of twin buildings raised in [Bennett, Gramlich, Hoffman, Shpectorov, Curtis–Phan–Tits theory: 13–29, World Scientific, 2003].

About the article

Received: 2009-08-11

Revised: 2010-03-30

Published Online: 2010-07-21

Published in Print: 2011-04-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.033.

Export Citation

© de Gruyter 2011. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rieuwert J. Blok and Corneliu G. Hoffman
Journal of Combinatorial Theory, Series A, 2017, Volume 146, Page 1
[2]
James Parkinson, Beukje Temmermans, and Hendrik Van Maldeghem
Annals of Combinatorics, 2015, Volume 19, Number 3, Page 567
[3]
Rieuwert J. Blok and Corneliu G. Hoffman
Journal of Algebra, 2014, Volume 399, Page 978
[4]
ALICE DEVILLERS, JAMES PARKINSON, and HENDRIK VAN MALDEGHEM
Journal of the Australian Mathematical Society, 2013, Volume 94, Number 02, Page 189
[5]
Inna (Korchagina) Capdeboscq and Anne Thomas
Journal of Pure and Applied Algebra, 2012, Volume 216, Number 6, Page 1348
[6]
Rieuwert J. Blok, Corneliu G. Hoffman, and Alina Vdovina
Journal of Combinatorial Theory, Series A, 2012, Volume 119, Number 3, Page 521
[7]
Rieuwert J. Blok and Benjamin Carr
Advances in Geometry, 2012, Volume 12, Number 1

Comments (0)

Please log in or register to comment.
Log in